# SDR CALA2024110701065

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757-33N
- Aircraft serial: 32817
- Aircraft time: 58,767 hours, 18,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 305109
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (USING CONTROL SWITCHES) OPERATIONAL CHECK {MULT-33-3-0001} - R1 DOOR SLIDE LIGHT (EXTERIOR) INOP RELAMPED PER AMM 33-51-06-962-001-002 CONDITION SAME. REPLACED POWER SUPPLY M00730 BATTERY PACK PER AMM 33-51-07-902-005-002 OPS CK OK PARTS USED:  99-3351-3-0014,QTY :1 AD-D717-01-100,QTY :1
